# SDR DL72S971781

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RIB AT NR 7 SLAT IS CRACKED.  REPAIRED PER M/M 57-54-0 PG 819.  REPAIRED UPPER CRACK PER M/M 57-54-00 PG 809.
